Limit groups and spaces in regions and open manifolds
Compositio Mathematica, Volume 6 (1939), p. 434-455
@article{CM_1939__6__434_0,
     author = {Kaufmann, B.},
     title = {Limit groups and spaces in regions and open manifolds},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     pages = {434-455},
     zbl = {0020.40802},
     language = {en},
     url = {http://www.numdam.org/item/CM_1939__6__434_0}
}
Kaufmann, B. Limit groups and spaces in regions and open manifolds. Compositio Mathematica, Volume 6 (1939) pp. 434-455. http://www.numdam.org/item/CM_1939__6__434_0/